# SDR SWAA2024052974380

- Difficulty date: April 13, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT PASS TEST EMERGENCY LIGHTING BATTERY PACK CAPACITY (M1670) AT STA 727C+13 LT SIDE PAX CABIN 2024-269769<[01] REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK (M1670) AT STA 727C+13 LT SIDE PAX CABIN I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
